Publications

Publicaciones de Y. J. Suh [rss]
2015
J. D. Pérez, Y. J. Suh, C. Woo. Real hypersurfaces in complex two-plane Grassmannians with GTW harmonic curvature Canad. Math. Bull. 58 (2015) no. 4 , 835–845. MathScinet [bib] [doi]
J. D. Pérez, Y. J. Suh, C. Woo. Real hypersurfaces in complex hyperbolic two-plane Grassmannians with commuting shape operator Open Math. 13 (2015) , 493–501. MathScinet [bib] [doi]
J. D. Pérez, Y. J. Suh. Generalized Tanaka-Webster and covariant derivatives on a real hypersurface in a complex projective space Monatsh. Math. 177 (2015) no. 4 , 637–647. MathScinet [bib] [doi]
E. Pak, J. D. Pérez, Y. J. Suh. Generalized Tanaka-Webster and Levi-Civita connections for normal Jacobi operator in complex two-plane Grassmannians Czechoslovak Math. J. 65(140) (2015) no. 2 , 569–577. MathScinet [bib] [doi]
J. D. Pérez, Y. J. Suh, C. Woo. Real hypersurfaces in complex two-plane Grassmannians whose shape operator is recurrent for the generalized Tanaka-Webster connection Turkish J. Math. 39 (2015) no. 3 , 313–321. MathScinet [bib] [doi]
C. J. G. Machado, J. D. Pérez, Y. J. Suh. Commuting structure Jacobi operator for real hypersurfaces in complex two-plane Grassmannians Acta Math. Sin. (Engl. Ser.) 31 (2015) no. 1 , 111–122. MathScinet [bib] [doi]
Powered by bibtexbrowser